# SDR VSNA202102230001

- Difficulty date: February 8, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N15VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0215
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Reservoir
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AFTER TAKEOFF AND AFTER THE LANDING GEAR WAS RETRACTED THE RIGHT MAIN GEAR REMAINED DOWN AND LOCKED, THE LEFT MAIN AND NOSE GEAR RETRACTED NORMALLY.  PILOT SELECTED THE LANDING GEAR DOWN AND THE TWO EXTENDED AND ALL THREE INDICATED DOWN AND LOCKED.  PILOT STATED PER CHECK THE GEAR WAS SELECTED UP AND THIS TIME THE LEFT MAIN GEAR REMAINED DOWN AND LOCKED AND THE RIGHT MAIN GEAR AND NOSE RETRACTED NORMALLY.  PILOT PLACE THE GEAR HANDLE BACK DOWN AND THE TWO GEAR THAT RETRACTED CAME DOWN AND ALL THREE INDICATED DOWN AND LOCKED.  PILOT CYCLED A THIRD TIME AND THE RESULTS WERE THE SAME AS THE SECOND.  SEE ATTACHED DOCUMENT FOR FURTHER ACTION TAKEN BY THE PILOT.  ON INVESTIGATION THE CIRRUS MAINTENANCE SHOP FOUND A STAINLESS STEEL 11/16" B NUT NEAR THE HYDRAULIC RESERVOIR INSTALLED IN THE SUCTION RESERVOIR RETURN LINE LOOSE.  THERE IS ALSO A 9/16' B NUT INSTALLED IN THE PRESSURE LINE NEAR THE SUCTION B NUT AND IT WAS FOUND TIGHT.  THE LANDING GEAR HYDRAULIC POWER PACK HAD GOTTEN LOW ON FLUID DUE TO THE LEAK TO A LEVEL THAT COULD NOT RETRACT ALL THREE LANDING GEAR.  ON INVESTIGATION IT WAS FOUND THE B NUT THAT WAS FOUND LOOSE IS THE CHOICE OF THE POINT FOR COLLECTION OF THE 100 HOUR/ANNUAL HYDRAULIC FLUIDSOAP SAMPLE LOCATION.  MRO WAS CONTACTED ABOUT THE EVENT ISSUE FOUND AS WAS CIRRUS AIRCRAFT.  A REQUEST HAS BEEN MADE TO CIRRUS TO POSSIBLE INSTALL A SPRING LOADED PUSH OPENDOOR OR A CLEAR WINDOW SO THAT THE PILOT AND OR THE MECHANIC CAN VIEW THE LEVEL OF THE RESERVOIR BEFORE EACH FLIGHT.  PART 91 OPERATIONS COULD POSSIBLE FLY MANY HOURS BEFORE AN ANNUAL INSPECTION WOULD COME DUE AND THIS SHOULD BE ACCESSIBLE WITHOUT HAVING TO REMOVE THE SCREWED DOWN ACCESS PANEL.  RESERVOIR WAS SERVICED AND THE GEAR HYDRAULIC SYSTEM BLED AND GEAR SWINGS WERE GOOD AND THE AIRCRAFT WAS RELEASED.
